2019
Том 71
№ 2

All Issues

Zayats V. V.

Articles: 3
Article (Ukrainian)

Comparison theorems and asymptotic behavior of correlation estimators in spaces of continuous functions. II

Buldygin V. V., Zayats V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 579-583

Article (Ukrainian)

Comparison theorems and asymptotic behavior of correlation estimates in spaces of continuous functions. I.

Buldygin V. V., Zayats V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 482-489

Article (Ukrainian)

Asymptotic properties of correlation bounds in functional spaces. I.

Buldygin V. V., Zayats V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 179–187